Multiplier bialgebras in braided monoidal categories

Gabriella Böhm, Stephen Lack

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Multiplier bimonoids (or bialgebras) in arbitrary braided monoidal categories are defined. They are shown to possess monoidal categories of comodules and modules. These facts are explained by the structures carried by their induced functors.

Original languageEnglish
Pages (from-to)853-889
Number of pages37
JournalJournal of Algebra
Volume423
DOIs
Publication statusPublished - Feb 1 2015

    Fingerprint

Keywords

  • Bimonad
  • Braided monoidal category
  • Fusion morphism
  • Multiplier bialgebra

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this